# SDR SWIA202266058

- Difficulty date: May 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R CORRODED BETWEEN FS333.00 AND FS349.00     (C-CHECK RO 7/8/2022)    REMOVED STR 23R FROM FS333.00 TO FS379.00 REF. CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED NEW STR 23R FROM FS333.00 TO FS379.00 REF. CRJ 700 SRM 51-42-06-001-001-A01 AND DWG: SH690-31350 REV M. COMPLIED WITH TASK CARD 51-900-1002-SKY.  NO LEAKS NOTED.
